# SDR CA040922001

- Difficulty date: September 21, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 22,249 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Snap Ring
- Part number: NAS5150
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENDPLAY CHECK (1000 CYCLES) ON LT MAIN GEAR ACTUATOR, INPUT GEAR WAS FOUND TO HAVE 0.090 INCH ENDPLAY. THIS CHECK USED TO VERIFY THAT THRUST BEARING IS PROPERLY INSTALLED,  MAXIMUM ENDPLAY IS 0.050. THESE ACTUATORS ARE OVERHAULED AT 7500 CYCLES, TSO FOR THIS ONE WAS ONLY 894. FURTHER INVESTIGATION REVEALED THAT THE SNAP RING P/N NAS 51-50 WAS NOT IN ITS GROOVE ALLOWING THE INPUT GEARS TO MOVE MORE THAT NORMAL. UNKNOWN IF THE SNAP RING WAS IMPROPERLY INSTALLED AT OVERHAUL OR IF IT CAME OUT LATER, SINCE THERE IS A POSSIBILITY THAT OTHER INTERNAL PARTS WERE DAMAGED, THE ACTUATOR WAS REMOVED FROM SERVICE AND WILL BE RETURNED TO THE OVERHAUL FACILITY FOR FURTHER INVESTIGATION.
